Open Access
Translator Disclaimer
November 2013 Alexander polynomials of certain dual of smooth quartics
Duc Tai Pho
Proc. Japan Acad. Ser. A Math. Sci. 89(9): 119-122 (November 2013). DOI: 10.3792/pjaa.89.119

Abstract

In this paper, we compute Alexander polynomials of the dual curves of certain smooth quartic curves. From our previous paper, all of these dual curves are $(2,3)$ torus curves of degree 12. As a consequence, from these curves, we find a new Zariski pair $12E_{6}+16A_{1}$, with different Alexander polynomials.

Citation

Download Citation

Duc Tai Pho. "Alexander polynomials of certain dual of smooth quartics." Proc. Japan Acad. Ser. A Math. Sci. 89 (9) 119 - 122, November 2013. https://doi.org/10.3792/pjaa.89.119

Information

Published: November 2013
First available in Project Euclid: 30 October 2013

zbMATH: 1290.14021
MathSciNet: MR3127930
Digital Object Identifier: 10.3792/pjaa.89.119

Subjects:
Primary: 14H20 , 14H30 , 14H45

Keywords: Alexander polynomial , dual curve , torus curve , Zariski pair

Rights: Copyright © 2013 The Japan Academy

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.89 • No. 9 • November 2013
Back to Top